# SDR SWAA093474

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 16,029 hours, 9,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2109
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF F/A'S REPORTED BURNING ODOR.  REPORTS OF THE ODOR CAME FROM ROW 9.  BOTH PACKS IN AUTO, RECIRC FAN AUTO GASPER FAN ON.  REMOVED AND REPLACED RIGHT PACK ACM PER MM.
